Advanced

On the geometry of the Gauss map of conformal foliations by lines

Burel, J-M and Gudmundsson, Sigmundur LU (2004) In Mathematical Proceedings of the Cambridge Philosophical Society 136. p.247-255
Abstract
Let F be an oriented conformal foliation of connected, totally geodesic and 1-dimensional leaves in Rn+1. We prove that if n greater than or equal to 3 then the Gauss map phi: U --> S-n of F is a non-constant n-harmonic morphism if and only if it is a radial projection.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Mathematical Proceedings of the Cambridge Philosophical Society
volume
136
pages
247 - 255
publisher
Cambridge University Press
external identifiers
  • wos:000189137300016
  • scopus:1042267729
ISSN
1469-8064
DOI
10.1017/S0305004103007060
language
English
LU publication?
yes
id
76f1a70e-891d-4e2b-90cf-5ceb35d64048 (old id 286330)
date added to LUP
2007-10-17 14:10:02
date last changed
2017-03-13 14:13:03
@article{76f1a70e-891d-4e2b-90cf-5ceb35d64048,
  abstract     = {Let F be an oriented conformal foliation of connected, totally geodesic and 1-dimensional leaves in Rn+1. We prove that if n greater than or equal to 3 then the Gauss map phi: U --> S-n of F is a non-constant n-harmonic morphism if and only if it is a radial projection.},
  author       = {Burel, J-M and Gudmundsson, Sigmundur},
  issn         = {1469-8064},
  language     = {eng},
  pages        = {247--255},
  publisher    = {Cambridge University Press},
  series       = {Mathematical Proceedings of the Cambridge Philosophical Society},
  title        = {On the geometry of the Gauss map of conformal foliations by lines},
  url          = {http://dx.doi.org/10.1017/S0305004103007060},
  volume       = {136},
  year         = {2004},
}